# SDR SWAA2022031404668

- Difficulty date: August 1, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 49,925 hours, 29,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Ac Bay/Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING DISTRIBUTION BAY IN FORWARD CARGO COMPART. AT BS540 CEILING FLOOR BOARD SUPPORT BRACKET RIGHT OF CENTER IS CRACKED / REMOVED AND REPLACED BS540 CEILING FLOOR BOARD SUPPORT BRACKET RIGHT OF CENTER PER SRM 51-10-02 AND SRM 51-40-02.
